# SDR IPXA2023081593918

- Difficulty date: July 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*** MAJOR REPAIR *** MAIN CABIN AFTER REMOVAL OF FLOOR PANEL ON CENTER WING AREA FOUND CORROSION ON L/H TUNNEL AT STA 1239, XCW= 101.8 AND XCW= 108.REPAIRED CORRODED AREA AT THE CENTER WING L/H TUNNEL AT STA XCW=101.8 AND XCW=108 IAW VTSAA EA 011-5730-01-B0049 I/R, UPS EO MD11-5730-87780-A DATED 08/11/23 AND FAA FORM 8100-9 BY P.LAU (AR-830967) DATED 08/10/23 (MAJOR)
